# SDR SWAA2024013034683

- Difficulty date: December 21, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 65,073 hours, 38,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN; WING CENTER SECTION BREAK PANEL IS CRACKED AT I/B FASTENER; BS 540; RBL 1; WL 208 (MARKED)<[01] REMOVED AND REPLACED BREAK PANEL WING CENTER SECTION BS 540 RBL 1 TO RBL 24 WL 208 IAW SRM 51-40-02 AND AIPC 53-42-11-66;[02] VERIFIED CORRECTIVE ACTION ITEMS; AND MEASUREMENT FIELDS CARD COMPLETE; EXCEPT PARTS STILL OPEN FOR AMT.;[03] UPDATED PART REMOVAL;[04] VERIFIED ACTION 3. JOB COMPLETE.
